Voluma did not completely dissolve 8 months and 20 vitrase injections later?
Doctor Answers 4
I am so sorry that you are continuing to have issues. I would advise you not to have surgery. I don't think it's a good course of action.
Voluma and hyaluronidase
i suggest much more hyaluronidase and consider steroid/5fu injections. venus legacy or exilis treatments should be performed twice weekly. if there is any doubt of this being voluma, get a biopsy and culture. Best, Dr. Emer.
At this point my advice would be not to have anything surgical. You can try having more hyaluronidase added to dissolve it but I would caution against any surgery. Best, Dr. Green
You might also like...
Voluma did not completely dissolve 8 months and 20 vitrase injections later.
Thank you for sharing your update and I am sorry that your results continue to cause issues. Because the duration of effects for Voluma can last upwards of 2 years you may wish to allow more time to pass before contemplating surgical excision or removal of any filler. It would be exceedingly difficult to remove any cysts at this point as with all your injectable treatments the tissues need time to heal and return to a new "normal." I know waiting is difficult but hang in there, the Voluma should slowly degrade. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.